# SDR FDEA201102180622

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 83,054 hours, 34,105 cycles
- Engine: Ge CF66D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA04742
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL SLANT PANEL OTBD VERTICAL TEE IS CORRODED AT LWR CORNER. REMOVED CORROSION.  REF EA 8-5340-148481.
